Notre Dame Journal of Formal Logic

On the connection of the first-order functional calculus with many-valued propositional calculi.

Juliusz Reichbach

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 3, Number 2 (1962), 102-107.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957153

Zentralblatt MATH identifier
0242.02011

Mathematical Reviews number (MathSciNet)
MR0147381

Digital Object Identifier
doi:10.1305/ndjfl/1093957153

Subjects
Primary: 02.25

Citation

Reichbach, Juliusz. On the connection of the first-order functional calculus with many-valued propositional calculi. Notre Dame Journal of Formal Logic 3 (1962), no. 2, 102--107. doi:10.1305/ndjfl/1093957153. http://projecteuclid.org/euclid.ndjfl/1093957153.


Export citation